# SDR WTAA960083

- Difficulty date: April 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 743
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: MS161065
- Condition: Out Of Adjust
- Location: Pod Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SEA - POD DOOR LIGHT ILLUMINATED AFTER TAKEOFF.  AIRCRAFT RETURNED TO STATION.  MAINTENANCE ADJUSTED POD DOOR MICROSWITCH.  DOOR WARNING SYSTEM OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
